# SDR JIKA2016081601

- Difficulty date: August 16, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N248DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT630B
- Aircraft time: 24,654 hours, 21,412 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ENROUTE TO CCS PILOT REPORTED RIGHT WING OVER HEAT STEADY ANNUNCIATOR LIGHT ILLUMINATED.  THE PILOT EXECUTED THE WING OVERHEAT STEADY ANNUNCIATOR PROCEDURE FROM THE EMERGENCY CHECK LIST.  THE RT WING OVER HEAT LIGHT EXTINGUISHED WITHIN THE ALLOTTED TIME FRAME.  THE PILOT CONTINUED TO CCS AND LANDED WITHOUT INCIDENT.  MAINTENANCE IS STILL TROUBLESHOOTING THE CAUSE OF RIGHT WING OVERHEAT LIGHT TO ILLUMINATE.  MAINTENANCE FOUND THE RT WING OVERHEAT WIRING IN RT FLIGHT DECK CIRCUIT BREAKER PANEL SHORTED TO GROUND.  THE WIRE IN QUESTION WAS REPAIRED AND SECURED.  GROUND AND FLIGHT OPERATIVE CHECKS WERE SATISFACTORY AND THE ACFT RETURNED TO SERVICE.
